MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NRFIT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7605-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number is currently unavailable.
 
Event or Problem Description
Information was received indicating that complained of pain and it's possible that medication has not been passing through the cadd extension set.There were no adverse events reported.
 
Additional Manufacturer Narrative
Two pictures of a cadd extension set were received for evaluation.The picture showed one cassette product and a cassette extension set with a broken female luer.One cadd cassette product from part number 21-7605-24 and unknown lot number and one cassette extension tube was received.The sample was visually inspected, at a distance of 12? to 24? and normal conditions of illumination.The cassette extension tube had a piece of yellow cap inside of the female luer.The sample could not be functionally tested because of this condition.A 21-7006-24 product was used to perform a yellow cap assembly manually; the yellow cap could not break in manual assembly even when applying excessive force.The assembly between the female luer and yellow cap was fixed to a press to make it possible to apply more force in assembly.The yellow cap could be broken when fixed to the press, however this is not normal use conditions for the dispositive.The yellow cap presented deformations at the moment to fix to the press.The failure mode could not be replicated, therefore the root cause is not attributable at the manufacturing process.

Brand Name
NRFIT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10589227
Report Number3012307300-2020-09833
Device Sequence Number19146779
Product Code LHI
UDI-Device Identifier10610586044113
UDI-Public10610586044113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7605-24
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer11/29/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1